# SDR DALA2017092407057

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: ELONGATED HOLES ON LOWER DOOR JAMB BEAM STA Y=636 TO Y=693 AT MID CARGO COMPARTMENT. ELONGATED HOLES ON LOWER DOOR JAMB BEAM STA Y=636 TO Y=693 AT MID CARGO COMPARTMENT WERE REPAIRED PER ETI-88-17-235 REV 3 AND ER/A 560942-14 REV ORG.
